# SDR 95ZZZX5250

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47TT
- Make and model: Gulstm 690C
- Aircraft serial: 11600
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron Le
- Part time: 2,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF A 100-HOUR INSPECTION, FOUND THE LT AILERON LEADING EDGE SKIN CRACKED AT THE INBOARD MOST BALANCE WEIGHT ATTACHMENT SCREWS.  THE CRACKS RANGED FROM .75 INCH TO 1.75 INCH IN LENGTH AND TOTALED 7 IN NUMBER.  THERE WAS NO REPAIR FOR THIS DAMAGE, HAD TO FABRICATE AND INSTALL A NEW LEADING EDGE SKIN ASSEMBLY.  NO DAMAGE FOUND IN THE RT AILERON.
